# SDR JJBA2020082512024

- Difficulty date: August 12, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 37,058 hours, 24,581 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD LEADING EDGE CRACKED AT #7 & #8 VORTILON.  R&R WING LEADING EDGE RT 3.  OPERATIONS CHECK SATISFACTORY.
